# SDR R61A201409011023

- Difficulty date: September 1, 2014
- Submitted: September 2, 2014
- Operation: Air carrier
- Aircraft: N804MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000016
- Aircraft time: 26,922 hours, 20,130 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG99040600D
- Condition: Loose
- Location: Seat 2a
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE EMERGENCY LIGHT AT SEAT 2A OUT OF  ADJUSTMENT. MAINTENANCE ADJUSTED EMERGENCY LIGHTIAW AMM AND OPS CHECKED GOOD.
